# SDR YENA2022081500797

- Difficulty date: August 12, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 006
- Aircraft time: 43,111 hours, 28,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1967, HPN-PBI. ' PHOTO LUMINESCENT ESCAPE ROUTE MARKING AT 6B MISSING AN AISLE WAY ( PHOTOLUMINESCENT ESCAPE PATH LIGHT- 10%); INSTALLED NEW FLOOR LIGHTING STRIP PER AMM 33-50-00. MDDR 482052 AND MEL 33-50-21A CLEARED. MX-4 UPDATED. PLACARD REMOVED.'
